MathSciNet Relay Station
MathSciNet bibliographic data
MR2440568 (2009g:90121) 90C32 (90C47)
Antczak, Tadeusz Generalized fractional minimax programming with $B$-$(p,r)$-invexity. Comput. Math. Appl. 56 (2008), no. 6, 1505–1525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement